# SDR 2008UALA05904

- Difficulty date: September 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 58,999 hours, 22,084 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  EMERGENCY LIGHTS ON WHEN ALL SWITCHES IN COCKPIT AND CABIN ARE OFF.  NOW LIGHTS ARE INOP FROM ROWS 9-15.  RESET SYSTEM AND RE-TESTED NORMAL.
